# SDR DALA2025110608078

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 96,331 hours, 44,621 cycles
- System (JASC): 2843 · Fuel Temperature Indicator
- Part: Probe
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO - AT APPROXIMATELY 20 KTS DUE TO FUEL L OUTER TK LO TEMP ECAM WARNING.   FLIGHT CREW MEL PLACARDED AND CONTINUED. T/S PER TSM A319 28-42-00-810-816-A. PERFORMED POWER ON BITE EQIS. TESTS PASSED. NO FAULTS ON PFR & LAST LEG. PREVIOUS LEG REPORT ON CH 1 AND CH 2 FLAGGED PROBE 33QT1. ONLY FAULT FOUND. R & R PROBE 33QT1 IAW AMM 28-42. PROBE OPS CK GOOD. MCO AND PLACARD REMOVED. C/W NO GO ODI PROCEDURES. C/W SFAR 88. REQUIRED CDCCL'S. OK FOR SERVICE.
